MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CAGEN1
Medical Device Problem Codes Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a procedure, after a generator shut down of 1h, it had been restarted for another patient.Same general alarm was present from the start this time, but only on the 100w setting.No alarm on 75w setting, so the procedure had been started, but aborted because the physician had no sign of treatment on per op medical imaging (ultrasound and ct scan control), so it seems 75w did not work despite lack of alarm (2 antennas had been used during this procedure).The patient had to be rescheduled and treated.
 
Additional Manufacturer Narrative
D10: concomitant products: ca15l2, ca15l2 15cm rein percutaneous antenna x1, (lot #s23lg005) ca20l2, a20l2 20cm rein percutaneous antenna x1, (lot #s23ag003) ca190rc1, ca190rc1 ablation reusable cable x1, (sn: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19110633
Report Number3004962788-2024-00027
Device Sequence Number12851898
Product Code GEI
UDI-Device Identifier10884521190771
UDI-Public10884521190771
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAGEN1
Device Catalogue NumberCAGEN1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/15/2024
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale